CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Answers to Two Questions Posed by Farhi Concerning Additive Bases

Peter Hegarty (Institutionen för matematiska vetenskaper, matematik)
Journal of Number Theory Vol. 129 (2009), 12, p. 3052-3058.
[Artikel, refereegranskad vetenskaplig]

Let A be an asymptotic basis for N and X a finite subset of A such that A\X is still an asymptotic basis. Farhi recently proved a new batch of upper bounds for the order of A\X in terms of the order of A and a variety of parameters related to the set X. He posed two questions concerning possible improvements to his bounds. In this note, we answer both questions.

Denna post skapades 2009-06-08. Senast ändrad 2009-09-29.
CPL Pubid: 94784


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)


Annan matematik

Chalmers infrastruktur